Doctor insights on:
New Glasses Causing Headache
Complicated: Soemtimed the correct prescription can give headaches during the adjustment period. That being said, sometimes the power of the precription needs to be reduced (cut) to enable the patient to adjust, with the full prescription being weaned in over a 6-12 month period. Speak to your ophthalmologist.
The medical term is cephalalgia. It is a feeling of pain that can occur on either both sides or just one side of the head or neck. Headaches can be sharp, dull, or throbbing, and can radiate to different areas of the head. They typically last less than an hour but can ...Read more
I have a strange dizziness. The room isn't spinning. It's more like when I get new glasses for astigmatism. What could cause it? No headache
Vision has to adjust: The visual system is quite important in maintaining a sense of balance/equilibrium, & sensing "dizziness." This is because there are discrete connections between the optic nerves and the cerebellum as well as other areas of the brain important to control balance. When you get new glasses your eyes need time to adjust and the connections to the cerebellum need to "reset."
Absolutely: You should only wear glasses that were prescribed and fit for your face/eyes.
Glasses too strong switched back to others, can it cause headaches light sensitivity sound sensitivity?
Eye pain: Incorrect glasses prescription can cause headaches. Typically warranties our offered with new glasses. I would return to wear your exam was done and have them recheck.
My right glasses lense is really scratched up. I am having right temple tightness and pain and slight general headache. Could the glasses cause this?
Possible: It is possible that the scratches are promoting eye strain which may contribute to the sense of temple tightness and headache. However, there are diseases such as temporal arteritis, which would be uncommon in a 30 year old female, that can also cause such symptoms. If the symptoms are persistent, an examination with an ophthalmologist is recommended.
Can allergies cause glasses to take longer to adjust? Been having facial & eye pain w/ headache throughout the day. Nt sure if it's my glasses
Return to eye doc: There is something wrong with the glasses or glasses prescription. Return to the doctor who prescribed them.
This problem can: Only be solved by returning to where you got them. It is likely the glasses have the wrong prescription in them.
Migraine from mnthly cycle started last fri. Still have dull headache, feel fine in am, worse in pm. Could it be due to my new glasses?
Unlikely the glasses: The glasses usually don't cause tension type headache which is what you describe. If your menstrual cycles produce regular headaches then you might want to consider miniprophylaxis with an agent like Frova (frovatriptan) if your neurologist agrees. Other considerations would include elemental magnesium, riboflavin, and butterbur.
I've been having headaches because my glasses prescription had gone up. When I got my new glasses my headaches are more regular and more painful.
- Talk to a doctor online
- Headaches from new glasses
- New glasses headache
- New glasses causing vomiting
- Will needing glasses cause headache
- I just got new glasses headache
- Can new glasses give you headaches?
- Does needing glasses cause headaches?
- Can not wearing glasses cause headaches?
- New glasses headache and dizziness